# SDR ASAA2023020441826

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 56,165 hours, 16,800 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100023
- Part serial: 07219H5469
- Condition: Not Reported
- Location: Flight Deck
- Part time: 52,535 hours, 15,557 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

CAPTAINS L-2 WINDOW OUTER PANE SHATTERED, AKSI K SIDE OVERHEAT LIGHT ILLUMINATED SHORTLY AFTER SHATTER AND L-2 WINDOW IS EXCESSIVELY HOT COMPARED TO OTHER HEATED WINDOWS. GROUNDED - YES. DURING TROUBLE SHOOTING FOUND L/H WHCU FAIL B737-800 FIM 30-41 TASK 801. R&R B737-800 AMM 30-41-11-00-801 REMOVED AND REPLACED CAPTAINS L-2 OPENABLE WINDOW REF AMM 56-12-11 OPS CHECK GOOD WINDOW HEAT SYSTEM OPERATIONAL TEST, REF AMM 30-41-00,
